Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 127, NWS Wilmington, OH

July 13, 2016Boone County, Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2016, 10:08 PM EDT for Boone County, Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2016, 10:08 PM EDT (02:08 UTC)
Expired
Jul 13, 2016, 10:30 PM EDT
In force
22 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY

The radar

The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:51 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 13, 7:51 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
751 PM EDT WED JUL 13 2016

.SYNOPSIS...
A series of upper level disturbances will traverse the region
through Thursday helping to keep the chance of showers and
thunderstorms in the forecast. A cold front will then cross the
area Friday with surface high pressure building into the region
Saturday morning.

&&

.NEAR TERM /UNTIL 2 AM THURSDAY MORNING/...
This afternoon showers and thunderstorms over Indiana/ Illinois
will slowly spread into the area from the west as an upper level
disturbance acts as upper level lift. Forecast soundings from the
NAM and GFS both show some instability (greater elevated
instability on the NAM) while PWATs remain near 2.00". The first
wave looks to arrive later this afternoon into early evening. A
secondary shortwave will move into the area early Thursday morning
which is currently responsible for the ongoing MCS out in
Missouri. SPC currently has us in a slight risk until 8 am
Thursday morning. Currently DCAPE values are around 1000 which
would support wind gusts as the primary threat.

&&

.SHORT TERM /2 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
During the day Thursday the shortwave from the morning will be
exiting the area leaving weak subsidence in its wake. With this
being said timing individual disturbances in the flow remains
difficult. Thursday afternoon instability will linger across the
area with both the NAM and GFS indicating values above 1000 J/kg
so can't completely remove the chance of rain.

Friday a strong shortwave will dive southeast bringing a surface
cold front with it. Global models in general show the higher
instability Friday afternoon across the southeast. Have trended
PoPs this direction.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure and dry
conditions will be in place for Saturday. Saturday is expected to
be the coolest day of the long term with northerly flow. Although
dry conditions will continue for Sunday, southerly flow will
return for Sunday with warmer temperatures.

With northwest flow pattern aloft multiple disturbances are expected
to work into the region next week.  The best chances for this
currently are expected to be Monday into Monday night and then again
on Tuesday.  High temperatures Monday through Wednesday are expected
to be in the 80s to around 90 and low temperatures in the 60s to
around 70.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Multiple lines of thunderstorms affecting especially northern taf
sites through 05-07z with the potential for mvfr vsbys anbd
ceilings but cannot rule out dropping to ifr with the potential
for heavy rain in some thunderstorms, though the heavy cores will
be scattered.

have included vcts prevailing with thunderstorms finally clearing
the area behind the line of storms currently in central indiana as
associated with a more vigorous mid level disturbance. hrrr the
better of the convective allowing models as far as greater
coverage of thunderstorm activity through 04-07z. Left SHRA out
after the main push of storms as they should be fairly isolated in
nature. Next potential for MVFR will be with mid afternoon storms
Thursday.

OUTLOOK...MVFR ceilings and visibilities possible with Thunderstorms
again on Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Novak
AVIATION...JDR
Hazardous weather outlook, Jul 13, 4:19 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 13 2016

INZ050-058-059-066-OHZ034-035-042-043-051-060-142030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074-
077>082-088-142030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 9:17 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EDT WED JUL 13 2016

OHZ026-043-044-051>053-061-062-140145-
GREENE OH-MONTGOMERY OH-LOGAN OH-MIAMI OH-HARDIN OH-CLARK OH-
SHELBY OH-CHAMPAIGN OH-
917 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE...
NORTHEASTERN MONTGOMERY...WESTERN LOGAN...EASTERN MIAMI...
SOUTHWESTERN HARDIN...CLARK...SOUTHEASTERN SHELBY AND CHAMPAIGN
COUNTIES UNTIL 945 PM EDT...

AT 917 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR TIPP
CITY...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...BEAVERCREEK...HUBER HEIGHTS...FAIRBORN...
SIDNEY...BELLEFONTAINE...URBANA...TIPP CITY...NEW CARLISLE...
YELLOW SPRINGS...WRIGHT-PATTERSON AFB...NORTHRIDGE...ENON...
ST. PARIS...WEST LIBERTY...SOUTH CHARLESTON...RUSSELLS POINT...
DE GRAFF AND LAKEVIEW.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 36 AND 67.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4059 8378 3984 8356 3974 8415 4029 8417
TIME...MOT...LOC 0117Z 256DEG 33KT 4000 8413
Special weather statement, Jul 13, 9:53 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 PM EDT WED JUL 13 2016

INZ073>075-KYZ091-OHZ077-140215-
OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-HAMILTON OH-
953 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...CENTRAL DEARBORN...
SOUTHEASTERN RIPLEY...NORTHERN BOONE AND WESTERN HAMILTON COUNTIES
UNTIL 1015 PM EDT...

AT 952 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOORES
HILL...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...GREENDALE...AURORA...BURLINGTON...HIDDEN VALLEY...
BRIGHT...CLEVES...MILAN...DILLSBORO...MOORES HILL...GUILFORD...
WILMINGTON...MANCHESTER...FRENCH...ADDYSTON...NORTH BEND...
COLD SPRINGS...ELIZABETHTOWN AND MOUNT SINAI.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3899 8514 3917 8512 3917 8470 3901 8471
TIME...MOT...LOC 0152Z 271DEG 39KT 3908 8504

JDR
Special weather statement, Jul 13, 9:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT WED JUL 13 2016

OHZ060-061-070-071-140215-
WARREN OH-MONTGOMERY OH-PREBLE OH-BUTLER OH-
954 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHWESTERN MONTGOMERY...SOUTHEASTERN PREBLE AND NORTHEASTERN BUTLER
COUNTIES UNTIL 1015 PM EDT...

AT 954 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SEVEN
MILE...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...MIAMISBURG...LEBANON...
SPRINGBORO...MONROE...TRENTON...FRANKLIN...MORAINE...CARLISLE...
SOUTH MIDDLETOWN...WEST CARROLLTON...SEVEN MILE...HUNTER...
WEST CARROLLTON CITY...GERMANTOWN...SOMERVILLE...
WEST ELKTON AND CENTERVILLE.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 31 AND 52.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3945 8459 3959 8465 3975 8420 3946 8412
TIME...MOT...LOC 0154Z 253DEG 38KT 3953 8453
Special weather statement, Jul 13, 9:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT WED JUL 13 2016

INZ074-075-080-140215-
OHIO IN-SWITZERLAND IN-DEARBORN IN-
957 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHERN SWITZERLAND AND
SOUTHWESTERN DEARBORN COUNTIES UNTIL 1015 PM EDT...

AT 956 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DILLSBORO...MOVING EAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
RISING SUN...PLEASANT...HARTFORD...FAIRVIEW...BEAR BRANCH...
ABERDEEN...NORTH LANDING...AVONBURG...PATE...QUERCUS GROVE...
FARMERS RETREAT...ALLENSVILLE AND EAST ENTERPRISE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3893 8517 3893 8513 3899 8512 3900 8485
      3899 8484 3896 8484 3891 8488 3890 8486
      3890 8483 3889 8480 3886 8479 3885 8481
      3885 8520
TIME...MOT...LOC 0156Z 264DEG 49KT 3895 8512

JDR
Special weather statement, Jul 13, 10:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EDT WED JUL 13 2016

INZ080-KYZ089-090-094-140230-
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
1001 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SWITZERLAND...
NORTHWESTERN OWEN...CARROLL AND GALLATIN COUNTIES UNTIL 1030 PM
EDT...

AT 1000 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CARROLLTON...MOVING EAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...WARSAW...OWENTON...KENTUCKY SPEEDWAY...GLENCOE...
GHENT...SANDERS...SPARTA...WORTHVILLE...PRESTONVILLE...
GRATZ AND EGYPT BOTTOM.

THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 64.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3870 8522 3869 8520 3877 8498 3880 8480
      3862 8478 3860 8475 3859 8475 3846 8494
      3851 8498 3852 8498 3852 8499 3854 8501
      3855 8500 3856 8501 3858 8508 3860 8508
      3858 8521 3863 8523 3869 8529
TIME...MOT...LOC 0200Z 264DEG 49KT 3866 8511

JDR
Special weather statement, Jul 13, 10:03 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 PM EDT WED JUL 13 2016

OHZ056-065-140230-
LICKING OH-FAIRFIELD OH-
1003 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT LICKING AND NORTH CENTRAL
FAIRFIELD COUNTIES UNTIL 1030 PM EDT...

AT 1003 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GRANVILLE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...PATASKALA...UTICA...HANOVER...
GRANVILLE SOUTH...BEECHWOOD TRAILS...ETNA...KIRKERSVILLE...
ALEXANDRIA...ST. LOUISVILLE...PURITY...
STATE ROUTE 310 AT STATE ROUTE 161...FALLSBURG...
US ROUTE 62 AT STATE ROUTE 661 AND FREDONIA.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 116 AND 122.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3990 8275 4012 8268 4027 8249 4026 8248
      4025 8248 4024 8221 4016 8219 4008 8219
TIME...MOT...LOC 0203Z 247DEG 22KT 4011 8253

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison49 min
Jul 13, 8:13 PM EDTSpecial Weather StatementILNDelaware17 min
Jul 13, 8:25 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble35 min
Jul 13, 8:34 PM EDTSpecial Weather StatementILNUnion41 min
Jul 13, 8:45 PM EDTAreal Flood AdvisoryILNDelaware3 hr
Jul 13, 8:46 PM EDTSpecial Weather StatementILNDelaware29 min
Jul 13, 8:51 PM EDTSpecial Weather StatementILNMiami, Montgomery, Shelby39 min
Jul 13, 9:17 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan28 min
Jul 13, 9:54 PM EDTSpecial Weather StatementILNMontgomery21 min
Jul 13, 10:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 13, 10:38 PM EDTSpecial Weather StatementILNClinton37 min
Jul 13, 10:43 PM EDTSevere Thunderstorm WarningILNClinton, Fayette32 min
Jul 13, 10:44 PM EDTSevere Thunderstorm WarningILNHamilton31 min
Jul 13, 10:58 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren32 min
Jul 13, 10:59 PM EDTSpecial Weather StatementILNFranklin, Madison31 min
Jul 13, 11:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 13, 11:10 PM EDTSevere Thunderstorm WarningILNHighland, Ross35 min
Jul 13, 11:14 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross31 min
Jul 13, 11:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland12 min
Jul 13, 11:25 PM EDTSpecial Weather StatementILNFranklin35 min
Jul 13, 11:30 PM EDTSpecial Weather StatementILNRoss30 min
Jul 13, 11:37 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway23 min
Jul 13, 11:58 PM EDTSpecial Weather StatementILNHocking17 min
Jul 14, 2:19 PM EDTSpecial Weather StatementILNScioto41 min
Jul 14, 4:00 PM EDTSpecial Weather StatementILNMarion30 min
Jul 14, 4:23 PM EDTSpecial Weather StatementILNScioto37 min
Jul 14, 4:32 PM EDTAreal Flood AdvisoryILNMiami, Montgomery, Preble3 hr
Jul 14, 4:38 PM EDTFlash Flood WarningILNGreene, Montgomery112 min
Jul 14, 4:44 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery3 hr
Jul 14, 4:51 PM EDTAreal Flood AdvisoryILNDelaware, Logan, Union3 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningILNBrown, Clermont37 min
Jul 14, 6:53 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont37 min
Jul 14, 6:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
Jul 14, 7:23 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland3 hr
Jul 14, 7:27 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto12 min
Jul 14, 7:40 PM EDTSpecial Weather StatementILNPike35 min
Jul 14, 7:58 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr
Jul 13, 10:01 PM EDTSpecial Weather StatementILNCarroll, Gallatin29 min
Jul 13, 10:27 PM EDTSpecial Weather StatementILNBoone33 min
Jul 13, 10:35 PM EDTSpecial Weather StatementILNCampbell, Kenton25 min
Jul 13, 10:36 PM EDTSpecial Weather StatementILNCampbell, Kenton24 min
Jul 13, 11:43 PM EDTSpecial Weather StatementILNLewis, Mason, Robertson32 min
Jul 14, 12:18 AM EDTSpecial Weather StatementILNLewis27 min
Jul 14, 3:49 PM EDTSpecial Weather StatementILNLewis26 min
Jul 14, 5:27 PM EDTSpecial Weather StatementILNBoone33 min
Jul 14, 5:39 PM EDTSpecial Weather StatementILNGrant36 min
Jul 14, 5:50 PM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin, Grant115 min
Jul 14, 5:51 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Kenton24 min
Jul 14, 6:15 PM EDTSpecial Weather StatementILNCampbell, Grant, Kenton, Owen, Pendleton45 min
Jul 14, 6:23 PM EDTAreal Flood AdvisoryILNCampbell, Kenton112 min
Jul 13, 8:26 PM EDTSpecial Weather StatementILNFranklin34 min
Jul 13, 9:53 PM EDTSpecial Weather StatementILNDearborn22 min
Jul 13, 9:57 PM EDTSpecial Weather StatementILNOhio18 min
Jul 14, 4:50 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.